# SDR DXTA200400471

- Difficulty date: December 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 7,960 hours, 6,288 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0601
- Condition: Failed
- Location: Lt Brake
- Part time: 700 hours, 567 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

COPILOTS BRAKES SPONGY.  LEFT PEDAL REQUIRES SIGNIFICANTLY MORE TRAVEL TO ENGAGE BRAKE (ABOUT 2 INCHES).  TROUBLESHOT BRAKE SYSTEM A FAULTY CO-PILOT LT BRAKE MASTER CYLINDER.  REMOVED AND REPLACED COPILOT'S LT BRAKE MASTER CYLINDER.  BLED BRAKES LEAK & OPS CK WAS GOOD IAW CE560 MM CH 32-42-02.
